A RECURSIVE APPROACH FOR PREY-PREDATOR ECO SYSTEM

INCORPORATING DEATH RATE FOR PREDATOR

 

B. Bhaskara Rama Sarma1 , N.Ch. Pattabhiramacharyulu2 , S.V.N.L.Lalitha3

 

1.        Department of Mathematics, BRS Classes, #2-284 ,Vivekananda street, Hanuman nagar, Ramavarappadu,Vijayawada,A.P-India.

2.      Department of Mathematics (Retd.), NIT, Warangal, A.P. 516 004, India.

3.      Department of Electrical Engineering, Koneru Lakshmaiah College of Engineering, Vijayawada, Krishna District, A.P. India.

 

Abstract

 

In the present paper a four stage recursive procedure is designed to give an approximate solution to the mathematical model equations of a two-species Prey-Predator eco-system. Numerical examples are provided to explain trajectories of the solutions. The conclusions are recorded from the graphs.

 

Key words : Recursive procedure, Non-linear system, trajectories.

 

 

 

 

 


International eJournal of Mathematics and Engineering

Volume 1, Issue 1, Pages 96-103